Panadol Extra Advance Tablets

Panadol Extra Advance Tablets

Regular price £2.89
/
Tax included. Shipping calculated at checkout.

Pack size
Only 2 items in stock!

What’s it for?

These Tablets are used for:

  • Headache including migraine, toothache, backache, rheumatic pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

How to Use

Tablets should be swallowed with a glass of liquid.

  • Adults and children over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours.
  • 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours.
  • Under 12 years: not recommended.

Warnings & Cautions

  • Keep out of the reach and sight of children
  • Store below 30°C
  • Do not exceed the stated dose
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage
  • If symptoms persist consult your doctor

    Ingredients:

    Each Tablet contains the Active Ingredients Paracetamol 500 mg and Caffeine 65 mg Also includes a mixture of Sodium Methyl (E219), Sodium Ethyl (E215) and Sodium Propyl (E217) Parahydroxybenzoates.

    Please always read the box and accompanying leaflet before use.

    Delivery & Returns

    Standard Delivery

    Free on orders over £25
    £3.95 for orders up to £25
    Delivered in 2-5 working days

    The majority of items are still arriving within these timeframes, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

    Express Delivery 

    £5.99
    Delivered next working day if ordered before 11am Monday - 11am Thursday
    Delivered on Saturday if ordered after 11am Thursday - 11am Friday
    Delivered Tuesday if ordered after 11am Friday - Sunday

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days. Please see our returns policy for more information


    Recently viewed